Nikola Kamburov


Facultad de Matemáticas, Pontificia Universidad Católica de Chile

Publications and preprints

  1. Nontrivial periodic solutions to the one-phase free boundary problem with J. Basulto · Submitted arXiv
  2. One-phase free boundary solutions of finite Morse index with J. Basulto · J. Differ. Equ. 410 (2024), 319–345 Journal arXiv
  3. Nondegeneracy for stable solutions to the one-phase free boundary problem with Kelei Wang · Math. Ann. 388 (2024), 2705–2726 Journal arXiv
  4. Nondegeneracy and stability in the limit of a one-phase singular perturbation problem Discrete Contin. Dyn. Syst. 43, no. 12 (2023), 4328-4360 Journal arXiv
  5. Uniform a priori estimates for positive solutions of the Lane–Emden system in the plane with Boyan Sirakov · Calc. Var. Partial Differential Equations 62, no. 76 (2023) Journal arXiv
  6. Nontrivial solutions to Serrin’s problem in annular domains with Luciano Sciaraffia · Ann. Inst. H. Poincaré Anal. Non Linéaire 38, no. 1 (2021), 1–22 Journal arXiv
  7. Free boundaries subject to topological constraints with David Jerison · Discrete Contin. Dyn. Syst. 39, no. 12 (2019), 7213–7248 Journal arXiv
  8. Uniform a priori estimates for positive solutions of the Lane–Emden equation in the plane with Boyan Sirakov · Calc. Var. Partial Differential Equations 57, no. 164 (2018) Journal arXiv
  9. The phase structure of grain boundaries with Nick Ercolani and Joceline Lega · Philos. Trans. Roy. Soc. A 376, no. 2117 (2018) Journal
  10. Structure of one-phase free boundaries in the plane with David Jerison · Int. Math. Res. Not. IMRN 2016, no. 19 (2016), 5922–5987 Journal arXiv
  11. A free boundary problem inspired by a conjecture of De Giorgi Comm. Partial Differential Equations 38, no. 3 (2013), 477–528 Journal arXiv